# SDR AWXA200400582

- Difficulty date: May 31, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 50,224 hours, 30,178 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THRU-FLIGHT INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT WIRE HARNESS AT SEAT ROW 16 LT, OPERATIONAL CHECK WAS GOOD.
